# SDR AALA202112038484

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 55,986 hours, 34,126 cycles
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: 558CA01Y1
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT GENERATOR # 1 FAILED IN FLIGHT, APU WOULD NOT START. EMERGENCY DECLARED, FLIGHT DIVERTED TO CLT LANDING SAFELY. REPLACED IDG (AALA202112031598), GENERATOR CONTROL UNIT (AALA202112030962), AND CONTACTOR 9XU1 (AALA202112038484) PER AMM 24-21-51, AMM 24-22-34 AND AMM 24-22-55. REPLACED APU ELECTRONIC CONTROL BOX (AALA202112036883) PER AMM 49-61-34.
